Skip to content
My WebMD Sign In, Sign Up
Son with rash
avatar
jennifersn posted:
My son is currently on omeprazole. He is scheduled for an endoscopy in March. 7 weeks of this medication. He has broken out in a horrible, itchy rash all over his body. We have tried everything such as eliminating foods, giving him benadryl, etc, but the rash continues on and gets worse. He's already had an allergy test done. Only peanuts showed up positive. He has been sick off and on for a few months now with a lot of vomiting. Hence, this is why we scheduled the endoscopy so they can scope him. But the rash is a huge mystery. Can he possible be allergic to something in the medication? is there a way to post a picture?
Reply
 
avatar
seeit2 responded:
My first thought was that he is allergic to the meds. What does your doctor say? Is there a different drug they can put him on that will be just as effective?
Deb (40) DD (4) Funny, spirited, curious, has a severe milk allergy, DS (1) fearless and bottomless, peanut allergy


Spotlight: Member Stories

My name is Debbie and I have moderate/severe asthma. I also have allergies including food allergies that trigger my asthma. I am married to the most a...More

Helpful Tips

Dairy-free, Egg-free sugar cookies
From "The Joy of Vegan Baking" by Colleen Patrick-Goudreau 1-3/4 cups unbleached all-purpose flour 1/2 tsp baking powder 1/2 cup ... More
Was this Helpful?
5 of 9 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.